# SDR DU4R2006364

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 656426110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001)  N/R 21656, CORROSION ON LT OB SEAT TRACK AT BS 1080.  MECHANICALLY REMOVED CORROSION FOUND OUT OF LIMITS.  REMOVED AND REPAIRED SEAT TRACK WITH P/N 65-64261-10 IAW SRM 51-30-2.
